Sensitivity analysis of SAR estimators: a numerical approximation

Liu, Shuangzhe; Polasek, Wolfgang and Sellner, Richard (2012) Sensitivity analysis of SAR estimators: a numerical approximation. Journal of Statistical Computation and Simulation, 82 (2), pp. 325-342.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 26 May 2015 09:40
Last Modified: 07 Jun 2019 08:18
Identification Number or DOI: 10.1080/00949655.2012.656369
ISSN: 0094-9655
URI: https://irihs.ihs.ac.at/id/eprint/3425

Actions (login required)

View Item View Item